U.S. doctors online nowAsk doctors free
Lebanon
A 41-year-old female asked about a 48-year-old male:

Stress caused itchy rash all over body doctor prescribed frenaler cort(10 tablets) rash came back once treatment was over. can he take another 10 tabl?

2 doctor answers2 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
May not be stress: You cannot rely on cortisone alone to control your rash and should try to find an answer or safer treatment for the rash. Although stress can worsen any illness, it is difficult to prove that it is the only cause. As for another course of cortisone for a few days, it is likely safe but then what would you do if the rash comes back again?
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Itchy rash: I suggest you see an allergist to see why you are developing this rash, steroids are not safe to take repeatedly, especially with high blood pressure. I would rather take an antihistamine such as Claritin (loratadine) Allegra or zyrtec to control the rash.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.